# SDR QXEA200800509

- Difficulty date: May 19, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 16,795 hours, 12,146 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF - FLIGHT 2506 - ELEVATOR SPLIT CAUTION MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  C/W FIM 27-31-00-810-A01.  MESSAGE CLEARED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
